Heegaard Floer invariants of Legendrian knots in contact three-manifolds

Paolo Lisca, Peter Ozsváth, András I. Stipsicz, Zoltán Szabó

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


We define invariants of null-homologous Legendrian and transverse knots in contact 3-manifolds. The invariants are determined by elements of the knot Floer homology of the underlying smooth knot. We compute these invariants, and show that they do not vanish for certain non-loose knots in overtwisted 3-spheres. Moreover, we apply the invariants to find transversely non-simple knot types in many overtwisted contact 3-manifolds.

Original languageEnglish (US)
Pages (from-to)1307-1363
Number of pages57
JournalJournal of the European Mathematical Society
Issue number6
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Heegaard Floer homology
  • Legendrian knots
  • Transverse knots


Dive into the research topics of 'Heegaard Floer invariants of Legendrian knots in contact three-manifolds'. Together they form a unique fingerprint.

Cite this